k-Tuples of the First n Natural Numbers.
Elemente der Mathematik, Tome 24 (1969), pp. 133-134
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{ELMA_1969__24_140950,
author = {B\'ela Bollob\'as},
title = {k-Tuples of the {First} n {Natural} {Numbers.}},
journal = {Elemente der Mathematik},
pages = {133--134},
year = {1969},
volume = {24},
zbl = {0272.05007},
url = {http://geodesic.mathdoc.fr/item/ELMA_1969__24_140950/}
}
Béla Bollobás. k-Tuples of the First n Natural Numbers.. Elemente der Mathematik, Tome 24 (1969), pp. 133-134. http://geodesic.mathdoc.fr/item/ELMA_1969__24_140950/